MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES LP; 1LYR 16FR10ML 100%SIL TMP TRAY
Catalog Number DYND160816T
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the sample port "came fully out of the foley catheter.After putting it back in, it was noted to be loose and easily would come out of the plastic tubing.So i removed it and replaced it again with a new temp foley.I tried to use the sample port, it came fully out of the foley catheter.After putting it back in, it was noted to be loose and easily would come out of the plastic tubing.So i removed it and replaced it again with a new temp foley".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Sample port became dislodged.

Common Device Name
1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19355521
Report Number1417592-2024-00609
Device Sequence Number7466142
Product Code OHR
UDI-Device Identifier10884389123119
UDI-Public10884389123119
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160816T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown